I am 70 yr old female and have had tourettes since I was 7. Mine is mostly violent head jerks & snapping my teeth loudly. I am on clonazapam ..01 3/day & cloinidine .01 2/day. I have seen same neurologist or about 7 years & we try to work out things together. Meds usually work for 2-4 wks & then don't work very well. We have tried Orap, Fluxotine. Fluxotine worked great for 3 wks & then stop working. Any help???
I am sorry that drugs are not very effectively working for you. There is nothing much you can do, but try different medications. At times trying a combination of medications (anti-depressants, antihypertensives, neuroleptics, etc) helps. Also, cognitive behavior theprapy helps deal with symptoms better and reduce its impact. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.